Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

2 months pregnant, took MTP kit 2 tablets, vomiting, bleeding. Can I continue with the pregnancy ?

Hi I hi I am two month 20 days pregnant I took the mtp kit the two tablets orally I vomitted since then I m bleeding but I m still pregnant can I take the full kit again as my baby is 1 year old I will not be able to manage.what are the side effect if I take the kit again. I have also started showing a doctor she has prescribed suprodex and othobid will it help Indy abortionplease help.
Asked On : Sun, 27 Jan 2013
Answers:  1 Views:  1256
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
OBGYN 's  Response
Thanks for writing to us.
The kit for abortion or the medicines that have been prescribed to you are effective only till 7 weeks of pregnancy. Since you are more than two months pregnant, it is best to get a surgical abortion done after consulting your gynecologist.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. RakhiTayal
Answered: Sat, 2 Feb 2013
I find this answer helpful

 1 user finds this helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor